Literature and the Arts in Mathematical Education
Stanley J. Farlow 1 *
More Detail
1 Professor Emeritus of Mathematics, University of Maine, U.S.A.* Corresponding Author




This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Editorial

EURASIA J Math Sci Tech Ed, 2018, Volume 14, Issue 2, 553-555

Publication date: 18 Nov 2017

Article Views: 1739

Article Downloads: 1461

Open Access References How to cite this article